Phenytoin hyperplasia occurring in relation to titanium implants: a clinical report.

@article{Chee1994PhenytoinHO,
  title={Phenytoin hyperplasia occurring in relation to titanium implants: a clinical report.},
  author={Winston W L Chee and Cathy Jansen},
  journal={The International journal of oral & maxillofacial implants},
  year={1994},
  volume={9 1},
  pages={107-9}
}
Dilantin sodium is a commonly used anticonvulsive agent. A well-known side effect of this medication is hyperplasia of gingival tissues. This hyperplasia has also been reported in mucosa beneath complete dentures and has been related to poor oral hygiene. This case report describes hyperplasia of tissues around titanium implants in a patient taking Dilantin sodium to prevent epileptic seizures. The excess tissue was removed and hygiene reinforced. No recurrence of the tissue enlargement is… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Occurrence of a pyogenic granuloma in relation to a dental implant.

Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons • 2010

Peripheral giant cell granuloma associated with a dental implant.

The International journal of oral & maxillofacial implants • 2004

Similar Papers

Loading similar papers…